# SDR A6WA202108247862

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 36,666 hours, 38,530 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE CAUTION. FLAPS FAILED AT 8 DEGREES. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL   ***AIRCRAFT REMOVED FROM SERVICE***  FLAP FAILURE CAUTION. FLAPS FAILED AT 8 DEGREES. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-18I BOX 12. FLAPS RESET. PLACARDED AND      PLACED ON MEL                                                         ***ATW RON 8/23***                                              1MH
